HELLO CAT! I remember seeing ChlorTabs now! I guess I assumed (one should never assume!) that all allergy relievers had same active ingredient Diphenhydramine which makes me feel so rotten the following day.Catticus wrote: ↑11 months ago@Blossom
Blossom! I've missed my Awesome Blossom!
It's an OTC antihistamine brand. I use the Equate brand from the big river or the big W, called "ChlorTabs" because they're cheaper, but the same thing.
The ingredient is: "Chlorpheniramine Maleate"; 4mg, "4 hour relief." You can get tablets that are higher in mg. I believe they're 12 hour relief.
I don't know what your medical history is or any medications you may be taking, so you should look it up.
Our family has used Chlor-Trimeton since I can remember for allergies (itchy, runny noses) but since it usually causes drowsiness, I started using it when I couldn't sleep, instead of using Diphenhydramine AKA Benadryl.
I still use Diphenhydramine from Equate for sleep, if I'm out of Chlor-Trimeton or ChlorTabs.
Eons ago, my sis and I used Excedrin PM for sleep, then realized we didn't need the other ingredients, just the Diphenhydramine.
So we switched to Benadryl. But the more we used it, the higher in dose we had to go, so we stopped using it as much. Plus the restless leg syndrome is awful and happened when I took too much.
The same happens with pretty much everything if taken daily or nightly (having to up the dose) so I don't use the ChlorTabs every night.
Wow. RLS would be a horrible adverse effect. You wouldn't think something like Diphenhydramine would cause that. We never know what we're swallowing or how it will affect us because everyone is different.
Thanks for the info! Gonna get me some Chlortrimeton next time I leave these hills & venture back to civilization!
Hope you, your mom, dad & KittyGlitter are all doing better